Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analogues of Artin's conjecture


Author: Larry Joel Goldstein
Journal: Bull. Amer. Math. Soc. 74 (1968), 517-519
DOI: https://doi.org/10.1090/S0002-9904-1968-11987-1
MathSciNet review: 0223328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, The collected works of Emil Artin, Addison-Wesley, Reading, Mass., 1965. MR 176888
  • 2. H. Hasse, Über die artinsche Vermutung und verwandte Dichtefragen, Ann. Acad. Sci. Fenn., Ser. A. I 116 (1952). MR 51864
  • 3. C. Hooley, On Artin's conjecture, J. Reine Angew. Math, 225 (1967), 209-220. MR 207630
  • 4. W. Knobloch, Über Primzahlreihen nebst Anwendung auf ein elementares Dichte-problem, Abh. Math. Sem. Univ. Hamburg 19 (1953), 1-13.
  • 5. L. Mirsky, The number of representations of an integer as the sum of a prime and a k-free integer, Amer. Math. Monthly 56 (1949), 17-19. MR 28335
  • 6. Karl Prachar, Primzahlverteilung, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 91, Springer-Verlag, Berlin-New York, 1978 (German). Reprint of the 1957 original. MR 516660


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11987-1

American Mathematical Society